# SDR SWIA200110332

- Difficulty date: October 10, 2001
- Submitted: November 9, 2001
- Operation: Air carrier
- Aircraft: N297SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120327
- Aircraft time: 12,265 hours, 17,821 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Control Cable
- Condition: Worn
- Location: Aileron Trim
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AILERON TRIM CABLES WORN AT RIGHT NACELLE FEED THROUGH.  REMOVED AND REPLACED TRIM CABLES FROM TRIM KNOB TO AILERON TRIM ACTUATOR IAW EMB MM 27-12-00 AND RII 27-301.
